# SDR DALA2024102810425

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 74,781 hours, 35,416 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3265 DISC: STARTING AT POWER UP FOR TAKE OFF HAD A FAINT ODOR NOT ASSOCIATED WITH OILS OT FUEL THAT WAS NOTED THROUGHOUT THE CABIN. THIS CONTINUED VARIABLY THROUGHOUT THE FLIGHT NO PHYSIOLOGICAL ADVERSE REACTIONS. SIMILAR SMELL TO APU INGESTING ENGINE EXHAUST. C/A: *** CONTRACT MAINTENANCE EVENT - OCM: 289623 *** PERFORMED A320 TSM TASK 21-00-00-810-802-A. NO SMELLS NOTED. INSPECTED ENGINE 1 AND 2 WITH NO DISCREPANCIES. (LP: 6526436)
